# SDR USAA2012111600012

- Difficulty date: November 13, 2012
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 81,256 hours, 15,077 cycles
- Engine: Ge CF680C2B2
- Engine time: 83,749 hours, 15,390 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5006834M
- Part serial: SUS3606A
- Condition: Failed
- Location: Rt Engine
- Part time: 83,749 hours, 15,390 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

THE RIGHT ENGINE FLAMED OUT ON DESCENT INTO CLT. R ENG SPEED CARD (EICAS).  AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE RT ENGINE MAIN ENGINE CONTROL, FUEL PUMP, CIT SENSOR, T2 SENSOR, AND N1 SENSOR.  MAIN ENGINE CONTROL UNIT WAS SPLIT FOR REPAIR, NO DEFECTS FOUND.  CIT SENSOR, NO FAULTS FOUND, UNIT OVERHAULED T2 SENSOR  INCOMING BENCH TEST WELL WITHIN CMM LIMITS. UNIT OVERHAULED; N1 SENSOR - THE UNIT PASSED INCOMING TESTS; FUEL PUMP - CONFIRMED FAILURE, UNIT WAS SCRAPPED.
